Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How do you treat vomiting and burning sensation in the chest after accidental ingestion of Lizol?

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 11425 Questions

default
Posted on Fri, 11 Jan 2019 in Accident and Emergency
Question: Hi last night I accidentally had about 100ml of lizol and vomited immediately. I have throat and chest burning sensation still. Is it something to worry about. I went to a clinic last night and there was a duty doctor who suggested the following medications T pan 40mg, T Vibact & Mucaine gel . Please advise
doctor
Answered by Dr. Praveen Tayal 43 minutes later
Brief Answer:
Nothing to worry.

Detailed Answer:

Hello,

Thanks for posting your query.

I have gone through your query and health concerns ,there is nothing to worry .Chest burning sensation are due to gastritis ,suggested medicines are good but you can take Mucaine MPS gel 10 ml four times daily .You will get relief in2-3 days.

I hope this answers your query.

In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Wishing you good health.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Tayal 16 minutes later
Thanks for your advice doctor. Any dietary preferences to be followed.
doctor
Answered by Dr. Praveen Tayal 4 minutes later
Brief Answer:
Welcome.

Detailed Answer:

Hello,

Thanks for writing again.

Avoid spicy and hot food, take cold milk.

Hope my answer is helpful.

Regards,
Dr. Praveen Tayal, Orthopaedic Surgeon

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on